# SDR ASOA2013060603768

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,506 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 409-424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BURN MARKS BETWEEN FS 409+128 AND FS 424, BETWEEN STRINGER 27L AND 26L.   BLENDED BURNS, REF SRM 51-12-00.  BLEND A MEASURES .021" D, .450"L, .600"W.   BLEND B MEASURES .015" D, .500"L, .500"W.   DAMAGE FOUND TO BE OUT OF LIMITS (NO LIGHTNING STRIKE ALLOWED TO WING SKINS).   ROTO-PEENED, RE-WORKED AREA IAW SRM 51-24-11.  RESTORED SURFACE FINISH TO RE-WORKED AREA SRM 51-25-01.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
